# SDR FDEA2020052250957

- Difficulty date: May 15, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 30,973 hours, 17,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327053100400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO 152RF HAS CRACK. FABRICATED NEW PANEL 152RF ON VT MAE TRAVELER T20/1491845 IAW FED EX SRZ-25-005.   CAT "A" MAJOR REPAIR
